Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 6, Pages 329-337
http://dx.doi.org/10.1155/S0161171202105023

Thermoelasticity without energy dissipation for initially stressed bodies

Department of Mathematics and Computer Science, Alabama State University, Montgomery 36104, AL, USA

Received 12 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Wang and Susan Palmer Slattery, “Thermoelasticity without energy dissipation for initially stressed bodies,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 6, pp. 329-337, 2002. https://doi.org/10.1155/S0161171202105023.